# SDR DALA2017053004362

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 88,053 hours, 36,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, ON SEAT 1, 2, 3 RIGHT INOPERATIVE.  REPLACED THE M730 POWER SUPPLY IAW AMM 33-51 AND WDM. CHECKED GOOD.
